# SDR CALA2024071502016

- Difficulty date: July 15, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N39423
- Make and model: Boeing 737924ER
- Aircraft serial: 32829
- Aircraft time: 52,169 hours, 18,323 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: M0DREF101664
- Condition: Damaged
- Location: Nr Vhf
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 SUPERTUG REPORTED DAMAGE TO #3 VHF ANTENNA UPON AIRCRAFT ARRIVAL.  REMOVED AND REPLACED #3 VHF ANTENNA AS PER AMM 23-12-11-400-802. 00-0583-3-1598,QTY :1  29-2312-3-0004,QTY :1  29-3458-3-0003,QTY OPS CK NML AS PER AMM 23-12-00. PARTS USED: :1 29-3400-3-0005,QTY :1  00-0583-3-1598,QTY :1  29-2312-3-0004,QTY :1  29-3458-3-0003,QTY :1  PARTS USED:  29-3400-3-0005,QTY :1
